# SDR REXA2014071100685

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 30,211 hours, 27,515 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0731
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MSG ON FINAL.  NOSE DOOR OPEN WARNING MSG A SECOND LATER. MAINS TURNED DOWN & LOCKED GREEN.  A SECOND LATER MSG WENT OUT & NOSE TURNED DOWN & LOCKED GREEN, MSG STAYED OUT.  DEFERRED LG RETRACTION SYS IAW MEL 32-30-01.  ENTERED INTO DMR PLACARD INSTALLED.  R & R NLG DOOR SELECTOR VLV IAW AMM 32-22-20.  NO FURTHER DEFECTS NOTED AT THIS TIME.  DM CLEARED, MM02 UPDATED & PLACARD REMOVED.
